Please use this identifier to cite or link to this item: http://dx.doi.org/10.18419/opus-9131
Authors: Mosthaf, Tobias
Bárdossy, András
Title: Regionalizing nonparametric models of precipitation amounts on different temporal scales
Issue Date: 2017
metadata.ubs.publikation.typ: Zeitschriftenartikel
metadata.ubs.publikation.seiten: 2463-2481, 11
metadata.ubs.publikation.source: Hydrology and earth system sciences 21 (2017), pp. 2463-2481, 11 pp.
URI: http://elib.uni-stuttgart.de/handle/11682/9148
http://nbn-resolving.de/urn:nbn:de:bsz:93-opus-ds-91489
http://dx.doi.org/10.18419/opus-9131
ISSN: 1607-7938
1027-5606
Abstract: Parametric distribution functions are commonly used to model precipitation amounts at gauged and ungauged locations. Nonparametric distributions offer a more flexible way to model precipitation amounts. However, the nonparametric models do not exhibit parameters that can be easily regionalized for application at ungauged locations. To overcome this deficiency, we present a new interpolation scheme for nonparametric models and evaluate the usage of daily gauges for sub-daily resolutions.
Appears in Collections:02 Fakultät Bau- und Umweltingenieurwissenschaften

Files in This Item:
File Description SizeFormat 
hess-21-2463-2017.pdfResearch article2,02 MBAdobe PDFView/Open
hess-21-2463-2017-supplement.pdfSupplement2,19 MBAdobe PDFView/Open


Items in OPUS are protected by copyright, with all rights reserved, unless otherwise indicated.